# SDR SWAA2022100549106

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344 Rbl 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PASSENGER CABIN INTERCOSTAL AT RBL 32 BS 344+5. / [01] REQUIRE NDI TO VERIFY FOR CRACK;[02] HFEC INSPECTED SUSPECTED CRACKED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. CRACK NOTED TO BE .6' IN AREA MARKED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[03] REMOVED INTERCOSTAL FROM BS344 - BS360 RBL 32 IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW INTERCOSTAL FROM BS344 - BS360 RBL 32. P/N#141A5410U25; PO#882879 IAW SRM 51-40-05 AND IAW DWG#141A5400.... OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED INTERCOSTAL FROM BS344 - BS360 RBL 32 IAW SRM 51-40-02 AND IAW DWG#141A5400.;[07] INSPECTED ACTION 6;[08] INSPECTION COMPLETE;[09] VERIFIED MEASUREMENT TABLE
